| Model Number |
SN60WF |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported during cataract intraocular lens (iol) implant procedure, during the introduction of the iol into the capsule, the final loop did not progress even though completed the entire injection· the iol has already exited the injector with the handle directed· subsequently the lens was removed during initial procedure and completed with another lens of same model and diopter.Additional information received stating that there was no patient harm.Additional information received stating that haptic did not progress even though the entire injector was finished.The surgery was completed on the same day.There was no patient contact.
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned for analysis.Only photo was returned.The reported complaint cannot be confirmed from the returned photo.Photo review: received photo shows a lens case, the reported complaint cannot be confirmed from the returned photo.The reported complaint cannot be confirmed from the provided photo.A definitive determination of the reported complaint cannot be made without the evaluation of the physical product.A final root cause cannot be determined based on available information.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).